WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR 2.7MM & SMALL SCREWS; GAUGE, DEPTH
Back to Search Results |
| Model Number |
319.04 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on unknown date, one (1) pelvic reduction forcep, one (1) liss insertion guide for distal femur, one (1) depth gauge for locking screw, four (4) universal chuck with t-handle, one (1) cannulated 4.0mm hexagonal screwdriver, one (1) pelvic reduction forcep, two (2) ria drive shaft, one (1) bending pliers, one (1) forcep for broken screw removal, one (1) locking plier, two (2) large quick coupling, one (1) depth gauge, one (1) silicone handle, one (1) red forceps serrated jaw ratchet, one (1) plate holding forcep, one (1) reduction forcep with point ratchet, one (1) holding sleeve with wing screw, one (1) graphic case and two (2) graphic case for screw removal set were broken from usage.There was no patient consequence.This report involves one (1) depth gauge for 2.7mm & small screws.This is report 11 of 16 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: a service & repair evaluation was completed: the customer reported depth gauge was broken from usage.The repair technician reported tip of the gauge is broken off and missing.The sleeve and knurled cap are also missing.Damaged component is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.